MAUDE Adverse Event Report: HALYARD HEALTH COOLIEF* COOLED RADIOFREQUENCY INTRODUCER; COOLED RF PROBES AND CANNULAS

HALYARD HEALTH COOLIEF* COOLED RADIOFREQUENCY INTRODUCER; COOLED RF PROBES AND CANNULAS
Model Number CRI-17-100
Medical Device Problem Codes High impedance (1291); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27oct2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a "physician performed a coolief lumbar procedure.After completing the procedure and the needles removed, the physician noticed the orange plastic sheath covering the needle was peeled back.The physician had trouble inserting the needle initially but finally got it through the skin.Also, the physician noticed very high impedance levels burning with this defective needle.The patient was not harmed." no additional information was provided.

Common Device Name
COOLED RF PROBES AND CANNULAS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6985051
Report Number8030647-2017-00115
Device Sequence Number1197394
Product Code GXI
UDI-Device Identifier10680651442083
UDI-Public10680651442083
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K062937
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCRI-17-100
Device Catalogue Number991039320
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/27/2017
Patient Sequence Number1